MAUDE Adverse Event Report: HANGZHOU ACOSOUND TECHNOLOGY CO.,LTD. ACOSOUND; HEARING AID

HANGZHOU ACOSOUND TECHNOLOGY CO.,LTD. ACOSOUND; HEARING AID
Model Number LW12-BTE-M
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During the external review process, it was found that our product labels were not standardized.We traced back to the relevant reasons, re-learned the regulatory requirements, designed the labels according to the regulatory requirements, and began to use the new labels after approval.
 
Event or Problem Description
Our company mdsap certification audit findings:no evidence shows that the product label information without correct unique device identifier information and not complied udi requirements, without expiration date & place of business information, without correct manufacture information (information on label such as developed by acosound (manufacturer), customer blaids (not manufacturer) information on the label not correct marked.

Brand Name
ACOSOUND
Common Device Name
HEARING AID
Manufacturer (Section D)
HANGZHOU ACOSOUND TECHNOLOGY CO.,LTD.
room 401,no.2 building,no.1390
cangxing street,yuhang
hangzhou, zhejiang 31110 0
CH  311100
Manufacturer (Section G)
HANGZHOU ACOSOUND TECHNOLOGY CO.,LTD.
room 401,no.2 building,no.1390
cangxing street,yuhang
hangzhou, zhejiang 31110 0
CH   311100
Manufacturer Contact
yang zhong
room 401,no.2 building,no.1390 cangxing street,
yuhang
hangzhou, zhejiang 31110-0
CH   311100
MDR Report Key21351697
Report Number3011350813-2025-00001
Device Sequence Number18411679
Product Code QUG
UDI-Device Identifier06973375880000
UDI-Public06973375880000
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Remedial Action Relabeling
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberLW12-BTE-M
Device Catalogue NumberD485596
Device Lot Number110C
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/01/2024
Initial Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown